# SDR CALA0800742

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6552878125
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR Z-ANGLE HAS CORROSION.  CORROSION ON L2 DOOR Z-ANGLE FOUND TO BE BEYOND LIMITATIONS PER SRM 53-60-15 FIGURE 1, REMOVED AND REPLACED Z-ANGLE PRE SRM 51-40-02.
